Skip to Content

Join the 'Cenestin' group to help and get support from people like you.

Cenestin Questions

 Clear

We found 16 questions associated with the 'Cenestin' topic.

Is Cenestin still being manufactured?

Posted 1 Dec 2015 by mommad2 2 answers

I had to go off of it because pharmacy couldn't get it. I need a source.

Why has cenestin been discontinued?

Posted 2 Oct 2014 by Marilyn H 3 answers

What are alternatives to cenestin...synthetic conjugated estrogen tablets?

Posted 16 Dec 2014 by bakeen 1 answer

I have recently been notified that the manufacturer is no longer producing cenestin... I've been on it a long time and prior to that, I tried many that gave me rashes,etc.

Has the manufacturer ceased production of Cenestin?

Posted 8 Apr 2014 by Jillyric 1 answer

My pharmacy informed me today (4/7/14) that Cenestin is no longer produced and that they cannot fill my prescription. Is this true? If so, what are my options? Very concerned!

I am highly allergic to sulfate and sulpha. Should I take cenestin if I am allergic to sulpha?

Posted 24 Feb 2013 by rehand28 1 answer

Having episodes of confusion, nausea,and I am very tired

Does anyone know if Cenestin has been put back on the market?

Posted 6 Jan 2012 by Therese1962 4 answers

My mother takes cenestin, but was told it ws taken off the market and she is suffering with hot flases, etc. Does anyone know why it was taken off the market?

I just learned that Medco is no longer carrying Cenestin. Where can I get this drug?

Posted 16 Jan 2012 by Greywalls 1 answer

Does anyone get Cenestin at a local pharmacy?

My insurance company says Cenestin is on back and it could be a year before they get it. Can that be

Posted 21 Feb 2011 by Jude1000 2 answers

My insurance company says Cenestin is on backorderand it could be a year before the order is filled.Could this be true?

Can i get Cenestin in generic form?

Posted 6 Aug 2009 by songwisper 2 answers

Problems since taking Cenestin, can you help?

Posted 20 Jan 2010 by sjuro12 1 answer

I have developed a rash or pimples on my face (masked under eyes and nose) and forehead since taking Cenestin. Is this normal?

I've tried off & on for years to wean myself from Cenestin?

Posted 16 Nov 2009 by mamg88 1 answer

I'm 69yrs., losing my hair, which is a side effect. My Dr. offers no advice other than "just stop taking". Help, please!

Page 1 2 Next

Ask a Question

Further Information

Related Condition Support Groups

Atrophic Vaginitis, Hypoestrogenism, Abnormal Uterine Bleeding, Atrophic Urethritis, Breast Cancer - Palliative, Prostate Cancer, Postmenopausal Symptoms, Oophorectomy, Primary Ovarian Failure, Osteoporosis

Cenestin Patient Information at Drugs.com

Search this Group